# SDR SWAA2022060808510

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 BF CORRODEDD ALONG EDGE A225-004 / [01] AFT CARGO FLOOR BOARD 140BF CORROSION ALONG EDGE EXCEEDS THE 20' MAX AND 10' CONTINUOUS LIMIT. FLOOR BOARD FOUND OUT OF LIMITS IAW B-737 AMM 53-00-53-1A-1.;[02] NEW MATERIAL VERIFIED AS 0.071' 2024-23 IAW B-737 AMM 25-52-01-201-801. A-TAG A120974;[03] VERIFIED STEP 1 AND 2;[04] NEW FWD CARGO FLOOR-BOARD 140BF FABRICATED IAW B-737 AMM 25-52-01-201-801.;[05] VERIFIED ITEM 4; OK TO TREAT AND PRIME;[06] AFT CARGO FLOOR BOARD 140BF TREATED AND PRIMED IAW B-737 AMM 51-21-41 & 51-21-72.;[07] NEW AFT CARGO FLOOR BOARD 140 BF FABRICATED IAW B-737 AMM 25-52-01-201-801. A-TAG A120974.;[08] VERIFIED STEPS 6 AND 7; JOB COMPLETE; AUDIT C/W
